# SDR AALA20100428TUL05

- Difficulty date: April 28, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N251AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49270
- Aircraft time: 74,504 hours, 39,869 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY LONGERON 2 LEFT CRACKED AFT OF STATION 1418.  INSTALLED NEW LONGERON SECTION AND SPLICE PER AARD 53-30-00-2.
